# SDR NSVA20120213397

- Difficulty date: January 16, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 340B352
- Aircraft time: 36,064 hours, 42,174 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5012 IS RETURNING TO GATE DUE TO LOSS OF NOSEWHEEL STEERING
